I Have Narcolepsy. *I have been Prescribed Adderall for ** years -i’m well adjusted to...
GetHuman1178217's customer service issue with CVS.com from September 2018
Help with my CVS.com issue
First: share to improve GetHuman1178217's odds
Strength in numbers! Companies respond better when others are watching.
Next: our robot will wait on hold for GetHuman1178217 to get a CVS.com rep on the line!
Always use the GetHuman Phone tocall CVS.com. We wait on hold and get a rep on the line for you faster and for free!
The issue in GetHuman1178217's own words
I Have Narcolepsy. *I have been Prescribed Adderall for ** years -i’m well adjusted to and extremely dependent on it as it is the single only effective treatment for my personal condition. **However.*Without Warning *Recently I was sold a different brand prescription at CVS than usual . A generic manufactured by *AURIBINDO PHARM. **My usual Medication is manufactured by TEVA. *it keeps me awake and alert throughout the day long enough to properly take care of myself and my ** year old Son .**I am experiencing *TERRIBLE REACTIONS to *The generic adderall manufactured by AURIBINDO PHARM and sold to me by cvs pharmacy. *IT MAKES ME WANT TO DIE !!!!**Almost instantly after taking it *I GO INTO CATAPLEXY !!!!!!!!!!!!!!* dizzy headache ,*hives on my face.*Swelling in my face and mouth.* PINS AND NEEDLES numbness in my feet CONSTANTLY!!!!!!!!***** DIARRHEA !!!!!!!!!*COMATOSE SLEEP VOMITING ON MYSELF IN THE MIDDLE OF THE NIGHT !!!!! **IT MAKES ME WANT TO DIE !!!! **MAKES ME HATE YOU!!!**I WANT MY NORMAL TEVA BRAND GENERIC ADDERALL!!!!!!!!!!!!!!!
GetHuman1178217 did not yet indicate what CVS.com should do to make this right.
I have an issue with CVS.com too
How GetHuman1178217 fixed the problem
We are waiting for GetHuman1178217 to fix the problem and share the solution with the rest of us customers.
Follow this to see how it gets fixed
Find similar issues & fixes
Follow other customers in the midst of the same issue or find a prior solution.